# SDR DALA2021110806878

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 82,603 hours, 15,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811. FOUND OUT L/H WING NO.1 SLAT UPR SURFACE DELAMINATION , 15" TO O/B EDGE,2" TO AFT EDGE. CORRECTIIVE ACTION: L/H WING NO.1 SLAT UPR SURFACE T/E REPAIRED AT 15" TO O/B EDGE,2 " TO AFT EDGE AS PER B767-400 SRM 57-43 & SRM 51-70 & SRM 51-70. (2007621)
